# SDR DL72S953878

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163255001
- Condition: Oversized Holes
- Location: Fs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 4-61904-3AD, SEVERAL HOLES IN THE INBOARD FRAME FLANGE AT FS 760.95, BOTH RT AND LT SIDES WERE OVERSIZED THROUGH THE STRAP, FRAME, AND MODIFICATION ANGLE.  ONE HOLE ON THE LEFT HAND SIDE HAS BEEN OVERSIZED TO 0.403 DIA AND REQUIRES THE INSTALLATION OF A BUSHING.
